Compare Prices

Cold Medication


>
Cold Medication - Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16 Count
Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Cough & Cold Tablets, 16

Cold Medication

"According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Nasal decongestants relieve nasal congestion by constricting blood vessels in the nose. Coricidin HBP Cough & Cold tablets provide powerful relief from cough, runny nose and sneezing. It's the #1 brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales. "

  • Brand: Coricidin Hbp
  • ASIN: B019DL5KCO
  • UPC: 041100811387
Cold Medication - Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ct
Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets,

Cold Medication

Some colds really work their magic; if you’re not dealing with a headache, you’re battling severe congestion that makes it difficult to breathe. And no cold would be complete without that 24/7 menace known as mucus. When you’re fighting a cold like this, Maximum Strength Mucinex Fast-Max Severe Congestion & Headache can deliver relief. It rieves headache, clears nasal congestion and breaks up the party that mucus is having in your chest.

  • Color: Sss
  • Brand: Mucinex
  • ASIN: B00EFRVDQ4
  • UPC: 363824551302
Cold Medication - Boiron Oscillococcinum for Flu-like Symptoms Pellets, 30 Count/0.04 Oz each
Boiron Oscillococcinum for Flu-like Symptoms Pellets, 30 Count/0.04 Oz

Cold Medication

Boiron Oscillococcinum for Flu-like Symptoms Pellets, 30 Count/0.04 Oz each

  • Brand: Boiron
  • ASIN: B0078W0QOI
  • UPC: 306962878245
Cold Medication - Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief Liquid, 12 Fl Oz, pack of 2
Vicks NyQuil and DayQuil SEVERE Cough Cold and Flu Relief Liquid, 12 Fl Oz, pack of

Cold Medication

Vicks DayQuil Severe Cold & Flu Liquid - Maximum symptom fighting ingredients to relieve your worst cold symptoms*.Vicks NyQuil Severe Cold & Flu Nighttime Relief Liquid - Maximum symptom fighting ingredients to relieve your worst cold symptoms*.*Among OTC Cold & Flu medicines

  • Brand: Vicks
  • ASIN: B00EQA34W6
  • UPC: 323900017788
Cold Medication - Only 1 in Pack Equate DayTime NiteTime Cold & Flu 32 Day & 16 Night Softgels
Only 1 in Pack Equate DayTime NiteTime Cold & Flu 32 Day & 16 Night

Cold Medication

Daytime cold & flu: pain reliever, fever reducer, cough suppressant, nasal decongestant, Nitetime cold & flu: pain reliever, fever reducer, cough suppressant, antihistamine, aches, fever, sneezing, runny nose, Temporarily relieves common cold/flu symptoms: cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever; relieves runny nose and sneezing, Alcohol free,.

  • Brand: Equate
  • ASIN: B00LH7DBH4
  • UPC: 681131036818
Cold Medication - Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12 Packets
Theraflu MultiSymptom Severe Cold Relief Medicine/Nighttime Severe Cold & Cough Relief Medicine Powder, 12

Cold Medication

Theraflu MultiSymptom Severe Cold and Nighttime Severe Cold & Cough Medicines offer cold, flu and cough relief with great tasting flavors. They are effective cold & flu symptom relief medicines ready to get you back on your feet. When your cold symptoms hit the hardest, Theraflu’s powerful powder formula can help you rest easy. Theraflu severe cold medicines and cough relief powders relieve sore throat pain, cough, minor aches and pains, headache, nasal and sinus congestion, runny nose*, sneezing*, and also temporarily reduces fever. Adults and children 12 years of age and older, simply dissolve the contents of one packet in 8 oz. of hot water, and sip while hot. Theraflu multisymptom severe cold medicine and nighttime severe cold & cough relief medicine come in a value pack to help reduce your worst cold & flu symptoms all day and all night. *Nighttime Only

  • Brand: Theraflu
  • ASIN: B00E5G5DRU
  • UPC: 300677919125
Cold Medication - Zicam Cold Remedy Nasal Swabs, 20 Count, Cold-Shortening Nasal Swabs Clinically Proven to Shorten Colds. With Menthol and Eucalyptus
Zicam Cold Remedy Nasal Swabs, 20 Count, Cold-Shortening Nasal Swabs Clinically Proven to Shorten Colds. With Menthol and

Cold Medication

Zicam Cold Remedy Nasal Swabs, 20 Count this product has 20 counts of zicam cold remedy nasal swabs

  • Brand: Zicam
  • ASIN: B0160DHUXU
  • UPC: 732216301205
Cold Medication - Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps 48 Count (Packaging May Vary)
Vicks DayQuil Cold & Flu Multi-Symptom Relief LiquiCaps 48 Count (Packaging May

Cold Medication

The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu LiquiCaps helps you get your power back so you can enjoy the day.

  • Brand: Vicks
  • ASIN: B005ZQP478
  • UPC: 323900014442
Cold Medication - PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non Drowsy
PhysiciansCare Cold and Cough Congestion Medication, 50 Doses of Two Tablets, Non

Cold Medication

This cold and cough medication combines pain relief with cold medication to help relieve your nasal congestion, sore throat, coughing, sneezing, or other minor aches and pains instantly. It also temporarily reduces fevers and is composed of a non-drowsy formula. Be sure to always have this on-hand, especially during the cold winter months. These dispenser boxes are great at any office or worksite.   Compare to the active ingredients in Tylenol Cold Head Congestion and SAVE! PhysiciansCare medications contain the same active ingredients as the leading national brands. All medications are wrapped in individual dose packs made in the USA by an FDA approved facility. Active Ingredient: Acetaminophen, Purpose: Pain reliever/fever reducer. Active Ingredient: Dextromethorphan HBr, Purpose: Cough suppressant. Active Ingredient: Guaifenesin, Purpose: Expectorant. Active Ingredient: Phenylephrine HCl, Purpose: Nasal decongestant.

  • Color: PURPLE
  • Brand: PhysiciansCare
  • ASIN: B0017TNUXM
  • UPC: 073577900929

Cold Medication D948 Search Results

Looking for more Cold Medication similar ideas? Try to explore these searches: Dmae Night Cream, Tartar Control Plus Whitening Gel, and Appetizer Wire Cone Basket.

Related Cold Medication Video Reviews

Look at latest related video about Cold Medication.

Shopwizion.com is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com. Amazon and the Amazon logo are trademarks of Amazon.com, Inc. or one of its affiliates.